# SDR CA081203009

- Difficulty date: November 25, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7898422009L6
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED SHUTTING ENGINE DOWN IN FLIGHT DUE TO EXCESSIVE TORQUE FLUCTUATIONS. EEC WAS REPLACED AND DEFECT RECTIFIED. THE SUSPECT EEC HAS BEEN SENT FOR INVESTIGATION. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
